| Catalog Number |
5502-120-480 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the attachment was heating up during a procedure.The procedure was completed successfully with no delay, medical intervention, or adverse consequences reported.
Additional Manufacturer Narrative
Additional information: d9.Follow-up report submitted to document quality investigation results.
Event or Problem Description
No new information.